# SDR SWIA2023042600011

- Difficulty date: April 19, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 21,057 hours, 11,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT LOCATED AT FR 85 LH SIDE IS CRACKED.     (C-CHECK RO 4/25/2023)    REMOVED AND REPLACED PANEL SUPPORT LOCATED AT FR 85 LH SIDE REF EMB 175 SRM 51-40-08. RESTORED SURFACE PROTECTION REF EMB 175 SRM 51-23-06 PO# 296474 APPLIED CIC REF CPM 51-25-00-910-001-A PO# 297700.
